# SDR CALA0100004

- Difficulty date: January 6, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 45,148 hours, 24,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ROW 14-21 SEAT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND A DAMAGED WIRE UNDER SEAT 19B. THE WIRE WAS REPAIRED IAW MM 20-10-13 AND OPERATION CHECKED GOOD.
